| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Xenedrine and lump
Re: Xenedrine and lump
[ Back to Messages
Posted by merrilee
on August 09, 2000 at 13:25:13:
In Reply to: Xenedrine and lump posted by jake on August 08, 2000 at 16:31:20:
: i have been on xenedrine for 2 weeks and have been taking a mega man multivitamin with it. ive lost about 4 pounds so far, but i noticed a lump in my left pec right under the nipple. its been there for 4 days and still hasnt gone away. since im a guy i doubt its breast cancer, but is it a side effect of xenedrine?
men can get breast cancer. check it with you 2nd and 3rd fingers (not the tip of the fingers) in a rotating motion. if it does'nt hurt, make and appt with your doctor. i know many men who have needed mammograms. i hope everything goes okay
All times are GMT -7. The time now is 12:08 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!